Kathie Rio

Location: Rio Rancho, New Mexico
Member since 2/20/2012

Activity

  • 7 total posts
  • 1 discussion
  • 5 comments
  • 1 question

Questions from Kathie Rio

I had 3 Vials of Juvederm Injected During Last Month and Now Have Itching, Burn Like Marks, Is this Normal?

I had three vials of Juvederm injected in January (one on January 6 and two on January 23). I'm very pleased with the results and I plan to go back for more when I have the... READ MORE

Discussions started by Kathie Rio

Itching, Burning One Month After Treatment

I had three vials of Juvederm injected in January.  I'm very pleased with the results and I plan to go back for more when I have the money.  The past several... READ MORE

Recent comments from Kathie Rio

I'm pretty sure it's a staph infection that was inadvertantly cross-contaminated from another area of my body (which took the dermatologist 8 months to figure out what it was). At this point, I have absolutely no confidence in my... READ COMMENT

It's gotten even worse. Despite being on antibiotics and visiting a skin care specialist, now the affected area is "weeping". I'm too embarrased to go out of the house. I'm too embarrased to go through a fast food drive-through pick... READ COMMENT

The doctor told me it's excema .. but no explanation regarding how I got it. My skin was just fine before I had the injections. I'm also on Desonate (a $400 prescription gel). I'm hoping it will work, but I will NEVER have Juvederm... READ COMMENT

I just talked to my doctor. She thinks I may have a staph infection, or maybe I'm allergic to the Juvederm? She's called in a prescription for an antibiotic that I'll pick up tonight and then she has agreed to see me first thing in... READ COMMENT

The Juvederm results were perfectly fine since January 23. I belive that the initial "burn" marks were caused by the Retin A. The itching and new "burn" marks appeared on my face this past Saturday morning (February 18). It was... READ COMMENT